# SDR ABXA030168

- Difficulty date: April 15, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 54,493 hours, 58,162 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59516857
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30, DEEPLY PITTED AT FS 756.  REPAIRED LONGERON 30 IAW DC-9 SRM 53-02.
